Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Positive solutions for nonlinear parabolic second initial boundary value problems

Author: C. Y. Chan
Journal: Quart. Appl. Math. 31 (1974), 443-454
MSC: Primary 35K20
DOI: https://doi.org/10.1090/qam/427832
MathSciNet review: 427832
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K20

Retrieve articles in all journals with MSC: 35K20

Additional Information

DOI: https://doi.org/10.1090/qam/427832
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society